# SDR AALA970151

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Corroded
- Location: Bs 1784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON VERTICAL BULKHEAD SUPPORT AFT FRAME 1784 CENTER CARGO LONG 51L TO 51R.  INSTALLED DOUBLER ANGLE PER SRM 53-00-01.  (M)
